# SDR ASAA2018050924742

- Difficulty date: May 9, 2018
- Submitted: May 23, 2018
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 60,292 hours, 23,855 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Tee Fitting
- Part number: 146A94018
- Condition: Corroded
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL TEE ASSEMBLY AT APPROXIMATE STATION 727D HAS A DRILL MARK AND IS CORRODED. GROUNDED - YES. RECEIVED NEW TEE ASSY P/N 146A9401-8 PO 916292.1 AND IS INSTALLED ON PARENT CARD 9900.
